Absolute continuity of the limiting eigenvalue distribution of the random toeplitz matrix

Arnab Sen, Bálint Virág

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We show that the limiting eigenvalue distribution of random symmetric Toeplitz matrices is absolutely continuous with density bounded by 8, partially answering a question of Bryc, Dembo and Jiang (2006). The main tool used in the proof is a spectral averaging technique from the theory of random Schr�dinger operators. The similar question for Hankel matrices remains open.

Original languageEnglish (US)
Pages (from-to)706-711
Number of pages6
JournalElectronic Communications in Probability
Volume16
DOIs
StatePublished - Jan 1 2011

Keywords

  • Eigenvalue distribution
  • Spectral averaging
  • Toeplitz matrix

Fingerprint Dive into the research topics of 'Absolute continuity of the limiting eigenvalue distribution of the random toeplitz matrix'. Together they form a unique fingerprint.

Cite this